Copyright Notice: Copyright (C) Newman K. Lin, Ph.D., PE., The Lin Institute, All rights reserved. If you want to use the information of this document, Please contact Dr. Lin by e-mail: Lin_Institute@yahoo.com
Case Study:  His 7 month experimental results with Finasteride: loss of libido, erectile dysfunction, impotence, low sperm ejaculation, testicular pains, low back pain, and pelvic pain.
Reader: 1/13/2011>
Hello Dr. Lin, i have been on Propecia 1 mg for 11 months. 
I see a lot of side effects that after 7 month of quit i am also experimenting.
I am very worried about this and i think i will be live with this all my life.
The side effects are: Loss of libido, erection problems, impotence, low sperm ejaculation and a lot of pain in testicles, pelvic and lower back. Could this pains be for the finasteride?
Thanks and i hope you can help me.

Dr. Lin: 1/14/2011>
Yes, it is one of the side effects as described in
http://www.actionlove.com/extra/hailoss.htm

The drug Finasteride has castrated your testicular function and disabled your hypothalamus-pituitary-testicular axis, cut off the liver's 5-alpha reductase release, and blocked the 5-alpha reductase gene expression in your brain, muscles and testicles.. A low DHT level in the tissues activates your inflammatory cytockines to trigger your inflammatory alarm.
yes, You will  need ViaPal-hGH-J(3-015) and ArgiNOx (1-018), plus FishOil(1000 mg each meal) and Vitamin D 2000 IU,  to help you gradually rejuvenate your neuro-endocrine function and  boost your prostaglandin E-1/E-3 and Nitric Oxide production for healing.
http://www.actionlove.com/mail/herbform.htm